MathSciNet Relay Station
MathSciNet bibliographic data
MR494262 (58 #13168) 58F05 (14H99 35Q99)
Kričever, I. M. Integration of nonlinear equations by the methods of algebraic geometry. (Russian) Funkcional. Anal. i Priložen. 11 (1977), no. 1, 15–31, 96.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement